# SDR CA120904001

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000034
- Condition: Failed
- Location: Torque
- Part time: 39,139 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ADVANCING POWER LEVERS ON TAKEOFF, FLIGHT CREW NOTICED THAT THE AUTOFEATHER SYSTEM DIDN`T ARM THEN THE PROPELLER NR 1 FEATHERED AUTOMATICALLY AT AROUND 50 KNOTS.  THE TAKEOFF ROLL WAS REJECTED AND THE ACFT RETURNED TO THE GATE.  FLIGHT CREW CONFIRMED THAT THE AUTOFEATHER SYSTEM WOULD NOT TEST. A MAINTENANCE TEAM TRAVELLED TO THE OUTSTATION AND FOUND THE NR 1 TORQUE SIGNAL CONDITIONING UNIT (TSCU) AT FAULT.  FLIGHT DATA RECORDER REVEALED THE PROPELLER SUSTAINED AN OVERTORQUE. THE TSCU AND NR 1 PROPELLER ASSY WERE REPLACED, TESTED SERVICEABLE AND THE ACFT RELEASED INTO SERVICE.
